# SDR 2005UALA00160

- Difficulty date: February 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 38,435 hours, 7,511 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Housing
- Part number: 15800240
- Condition: Broken
- Location: Lavatory Toilet
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MALFUNCTIONING LAVATORY.  FWD LAV AT DOOR 3L WASTE COMING UP FROM TOILET BOWL IN FLIGHT AT APPROX 3000 FEET.  BLOCKAGE ON THE WASTE LINE DOWNSTREAM  TO THE WASTE TANK CAUSED ALL THE LAVS ASSOCIATED TO THE WASTE TANK TO BE INOPERABLE. WITH LAV 3L FLUSH VALVE HOUSING BROKEN, WASTE FOUND A PATH TO OVERFLOW. BLOCKAGE WAS SUBSEQUENTLY REMOVED AND DOOR 3L TOILET ASSEMBLY WAS REPLACED.
